Théorie homotopique des schémas
Astérisque, no. 256 (1999) , 125 p.
@book{AST_1999__256__1_0,
     author = {Morel, Fabien},
     title = {Th\'eorie homotopique des sch\'emas},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {256},
     year = {1999},
     zbl = {0933.55021},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1999__256__1_0}
}
Morel, Fabien. Théorie homotopique des schémas. Astérisque, no. 256 (1999), 125 p. http://www.numdam.org/item/AST_1999__256__1_0/

[1] M. Artin, A. Grothendieck et J.-L. Verdier, Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math., nos 269, 270, 305, Springer-Verlag, Berlin, Heidelberg, New-York, (1972-73). | Zbl 0234.00007

[2] H. Bass, Algebraic K-theory, Benjamin, 1968. | Zbl 0174.30302

[3] P. Berthelot, A. Grothendieck et L. Illusie, Théorie des intersections et théorème de Riemann-Roch, Lecture Notes in Math. no 225, Springer-Verlag, Berlin, Heidelberg, New-York, (1971) | Zbl 0218.14001

[4] H. Bass, A. Heller et R. Swan, The Whitehead group of a polynomial extension, Publ. Math. I.H.E.S. 22 (1969), 61-79. | Article | Numdam

[5] P. Baum, W. Fulton et R. Macpherson, Riemann-Roch for singular varieties, Publ. Math. I.H.E.S. 45 (1975), 101-145. | Article | Numdam | Zbl 0332.14003

[6] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer-Verlag, Berlin, Heidelberg, New-York, 1972. | Zbl 0259.55004

[7] B. H. Dayton et C. A. Weibel, A Spectral Sequence for the K-theory of Affine Glued Schemes, Algebraic K-theory : Evanston 1980, Lecture Notes in Math. no 854, Springer-Verlag, Berlin, Heidelberg, New-York, 1981. | Zbl 0462.18006

[8] W. Fulton, Intersection theory, Ergebnisse der Math., Springer-Verlag, Berlin- Heidelberg-New-York-Tokyo 1984. | Zbl 0885.14002 | Zbl 0541.14005

[9] S. M. Gersten, Higher K-theory of rings, Lecture Notes in Math, no 341, Springer-Verlag, Berlin, Heidelberg, New-York, 1973. | Zbl 0285.18010

[10] S. M. Gersten, A Mayer-Vietoris sequence in the K-theory of localizations, J. Pure App. Alg. 2 (1972), 275-285. | Article | Zbl 0266.18012

[11] M. Gerstenhaber, On the deformation of rings and algebras II, Annals of Math. 84 (1966), 1-19. | Article | Zbl 0147.28903

[12] A. Grothendieck, A la poursuite des champs, prépublication.

[13] A. Grothendieck et J. Dieudonné, Eléments de géométrie algébrique, Publ. Math. I.H.E.S. 4 (1960). | Article | Zbl 0203.23301

[14] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, Publ. Math. I.H.E.S. 8 (1961).

[15] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, Publ. Math. I.H.E.S. 20, 24, 28, 32 (1964-67). | Article

[16] P. Gabriel et M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik 35, Springer-Verlag (1967). | Zbl 0186.56802

[17] R. Hartshorne, Algebraic Geometry, Graduate Text in Mathematics, Springer-Verlag (1977). | Article | MR 463157 | Zbl 0367.14001

[18] J.-P. Jouanolou, Une suite exacte de Mayer-Vietoris en K-théorie algébrique, Lecture Notes in Math. no 341, Springer-Verlag, Berlin, Heidelberg, New-York, 1973. | MR 409476 | Zbl 0291.14006

[19] S. Lichtenbaum, Motivic complexes, in Motives, U. Jannsen, S. Kleiman, J.-P. Serre Editors, Proc. Symp. Pure Math. no 35 part 1. | MR 1265534 | Zbl 0827.14007

[20] H. Lindel, On the Bass-Quillen conjecture concerning projective modules over polynomial rings. Invent. Math. 65 (1981/82), no. 2, 319-323. | Article | MR 641133 | Zbl 0477.13006

[21] H. Matsumara, Commutative ring theory, Cambridge studies in advanced mathematics 8, Cambridge University Press. | MR 879273 | Zbl 0603.13001

[22] J. P. May, Simplicial Objects in Algebraic Topology Van Nostrand (1968). | Zbl 0165.26004

[23] S. Maclane, Categories for the working mathematician, Graduate text in Mathematics, vol. 5, Springer-Verlag, 1971. | MR 354798 | Zbl 0232.18001

[24] J. Milnor, Introduction to algebraic K-theory, Annals of Math. Studies no 72, Princeton University Press. | MR 349811 | Zbl 0237.18005

[25] F. Morel, V. Voevodsky, A 1 -homotopy theory of schemes, prépublication 1998. | Numdam | Zbl 0983.14007

[26] Y. Nisnevich, The completely decomposed topology on schemes and associated descent spectral sequences in algebraic K-theory. In Algebraic K-theory : connections with geometry and topology, pages 241-342. Kluwer Acad. Publ., Dordrecht, 1989. | MR 1045853 | Zbl 0715.14009

[27] D. Quillen, Homotopical Algebra Lecture notes in Math. 43, Springer-Verlag, Berlin, Heidelberg, New-York, 1967. | MR 223432 | Zbl 0168.20903

[28] D. Quillen, Higher Algebraic K-Theory I, Lecture Notes in Math. no 341, Springer-Verlag, Berlin, Heidelberg, New-York, 1973. | MR 338129 | Zbl 0292.18004

[29] D. Quillen, Projective Modules over Polynomial Rings, Inventiones Math. 36 (1976), 167-171. | Article | MR 427303 | Zbl 0337.13011

[30] D. Quillen, Rationnal homotopy theory, Annals of Math. 90 (1969), 205-295. | Article | MR 258031 | Zbl 0191.53702

[31] R. W. Thomason, Algebraic K-theory and étale cohomology. Ann. Scient. Ec. Norm. Sup. (4) 18 (1985), 437-552. | Article | Numdam | MR 826102 | Zbl 0596.14012

[32] Wilberd Van Der Kallen, Descent for the K-theory of Polynomial Rings, Math. Z. 191 (1986), 405-415. | Article | MR 824442 | Zbl 0563.13011

[33] V. Voevodsky, Algebraic Morava K-theories and Bloch-Kato conjecture with 𝐙/2 coefficients, Preprint, June 1995.

[34] V. Voevodsky, Triangulated categories of motives over a field. Preprint, 1995. | MR 1764202 | Zbl 1019.14009

[35] V. Voevodsky, The Milnor conjecture, Preprint 1996.

[36] T. Vorst, Localization of the K-theory of polynomial extensions, Math. Ann. 244 (1979), 33-53. | Article | MR 550060 | Zbl 0415.13005

[37] C. Weibel, Homotopy Algebraic K-theory, Contemporary Mathematics, Vol. 83 (1989), 461-488. | Article | MR 991991 | Zbl 0669.18007